# SDR 97ZZZX238

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2295F
- Make and model: Bell 206B
- Aircraft serial: 3579
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: M/R
- Part time: 2,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, BLADE TIP BLOCK AND WEIGHT PACKAGE CORRODED CAUSING DEFORMATION OF SPAR AT TIP.
